Skip to Content
Looking to save on your medications?  Find out how 

Pill Imprint PC22

This green elliptical / oval pill with imprint PC22 on it has been identified as: Mucinex fast-max night time cold & flu liquid gels acetaminophen 325 mg / dextromethorphan HBr 10 mg / doxylamine succinate 6.25 mg / phenylephrine HCl 5 mg.

This medicine is known as Mucinex Fast-Max Night Time Cold & Flu Liquid Gels (generic name: acetaminophen/dextromethorphan/doxylamine/phenylephrine). It is available as a Over the counter medicine and is commonly used for Cold Symptoms.

Details for pill imprint PC22

Drug
Mucinex fast-max night time cold & flu liquid gels
Generic Name
acetaminophen/dextromethorphan/doxylamine/phenylephrine
Imprint
PC22
Strength
acetaminophen 325 mg / dextromethorphan HBr 10 mg / doxylamine succinate 6.25 mg / phenylephrine HCl 5 mg
Color
Green
Shape
Elliptical / Oval
Availability
Over the counter

Pill Classification

National Drug Code (NDC)
638240593 - Reckitt Benckiser Pharmaceuticals Inc.